A special issue of Montes Taurus Journal of Pure and Applied Mathematics (ISSN 2687-4814).
Deadline for manuscript submissions: December 31, 2021.
Special Issue Guest Editors
Prof. Dr. Hari M. Srivastava Website
University of Victoria, Canada
Prof. Dr. Gradimir V. Milovanovic Website
Serbian Academy of Sciences and Arts, Serbia
Prof. Dr. Yilmaz Simsek Website
Akdeniz University, Turkey
In progress (Volume 4 / Issue 3 / Year 2022 (Special Issue))
This special issue is in progress but contains articles that are final and fully citable. This issue is regarded as officially published after the cover and table of contents are published.
The following list shows only the research papers published by being assigned to the Special Issue: Recent Trends on Pure and Applied Mathematics involving Nonlinear Analysis, Global Analysis, Approximation Theory, Functional Analysis, Functional Equations, and Inequalities and their Applications “Dedicated to Professor Themistocles M. Rassias on the occasion of his 70th Birthday”.
TITLE: NONCONVEX BIFUNCTION GENERAL VARIATIONAL INEQUALITIES
AUTHOR(S): MUHAMMAD ASLAM NOOR and KHALIDA INAYAT NOOR
Montes Taurus J. Pure Appl. Math. 4 (3), 1-8, 2022
Article ID: MTJPAM-D-20-00052
Full Text: PDF
TITLE: SPATIAL PRICE EQUILIBRIUM, PERISHABLE PRODUCTS, AND TRADE POLICIES IN THE COVID-19 PANDEMIC
AUTHOR(S): ANNA NAGURNEY
Montes Taurus J. Pure Appl. Math. 4 (3), 9-24, 2022
Article ID: MTJPAM-D-20-00051
Full Text: PDF
TITLE: ON SOME CLASSES OF FREDHOLM-VOLTERRA INTEGRAL EQUATIONS IN TWO VARIABLES
AUTHOR(S): ADRIAN PETRUŞEL and IOAN A. RUS
Montes Taurus J. Pure Appl. Math. 4 (3), 25-32, 2022
Article ID: MTJPAM-D-21-00021
Full Text: PDF
TITLE: MATHEMATICAL MODELLING OF COVID-19 USING APPROXIMATED HYPER-SINGULAR INTEGRAL BASED CHEBYSHEV POLYNOMIALS OF THE SECOND KIND
AUTHOR(S): SUZAN J. OBAIYS, TENG WEN NI, JOSHUA YIM WEI XIANG and RABHA W. IBRAHIM
Montes Taurus J. Pure Appl. Math. 4 (3), 33-40, 2022
Article ID: MTJPAM-D-21-00027
Full Text: PDF
TITLE: DECOMPOSITION FORMULAS FOR SECOND-ORDER QUADRUPLE GAUSSIAN HYPERGEOMETRIC SERIES BY MEANS OF OPERATORS H(α,β) AND H(α,β)
AUTHOR(S): ANVAR HASANOV, AINUR RYSKAN and JUNESANG CHOI
Montes Taurus J. Pure Appl. Math. 4 (3), 41-60, 2022
Article ID: MTJPAM-D-21-00019
Full Text: PDF
Manuscript submission continues up to December 31, 2021!
Since manuscript submission to this special issue continues, the authors should read the following information about this special issue before submitting their manuscript:
Special Issue Information
This Special Issue of the Montes Taurus Journal of Pure and Applied Mathematics (MTJPAM) (ISSN: 2687-4814) is dedicated to Prof. Dr. Themistocles M. Rassias on the occasion of his 70th Birthday, in recognition of his significant contribution to the fields of Pure and Applied Mathematical Sciences.
Themistocles M. Rassias was born on April 2, 1951 in Pellana, Lakonia, Greece.
He has published more than 60 books, monographs and edited volumes, as well as more than 350 peer-reviewed research journal articles.
Additionally, his work has received around 17000 citations in Google Scholar with h-index 47 and more than 5300 in MathSciNet.Education:
(1976) University of California, Berkeley, USA. Ph.D. in Mathematics
Thesis advisor: Professor Stephen Smale
Academic advisor: Professor Shiing-Shen Chern.
(2000 – present) National Technical University of Athens, Greece.
Department of Mathematics, Professor
(1996 – 1999) National Technical University of Athens, Greece.
Department of Mathematics, Associate Professor
(1982 – 1996) University of La Verne California (Athens Campus).
Department of Mathematics, Professor
(1988 – 1996) University of La Verne California (Athens Campus).
Department of Mathematics, Chairman
(1988) University of Torino, Italy.
Institute of Mathematical Physics “J. -L. Lagrange”, Visiting Professor
(1980 – 1983) National Scientific Research and Technology Institute (YEET), Athens, Greece.
(1980) Massachusetts Institute of Technology, USA.
Department of Mathematics, Visiting Research Professor (spring semester), invited by Professor F. P. Peterson
(1980) Harvard University, USA.
Department of Mathematics, Research Associate (spring semester), invited by Professor Raul Bott
(1977 – 1978) Saint Mary’s College, Minnesota, USA.
Department of Mathematics, Adjunct Professor
(1976 – 1977) University of California, Berkeley, USA.
Department of Mathematics, Postdoctoral Research Fellow
(2016) Award for Lifetime Achievements in Mathematics, Conference on Ulam’s Type Stability, Cluj-Napoca, Romania
(2016) Doctor Honoris Causa (DHC), Valahia University of Targoviste, Romania
(2012) “Nonlinear Analysis: Stability, Approximation and Inequalities. In Honor of the 60th Anniversary of Th. M. Rassias’ birth”, edited by P. Pardalos (USA), H. M. Srivastava (Canada) and P. G. Georgiev (USA), Springer, New York
(2011) The Journal of Nonlinear Sciences and Applications (TJNSA) dedicated a Special Issue to the “60th anniversary of Th. M. Rassias’ birth”
(2010) Ulam Prize in Mathematics, for the best paper published in the International Journal of Nonlinear Analysis and Applications (2009-2010)
(2010) Honorary Doctorate, University of Niš, Serbia
(2009) The Journal Nonlinear Functional Analysis and Applications (NFAA) dedicated a Special Issue to “The 30th anniversary of Th. M. Rassias’ stability theorem”
(2008) Doctor Honoris Causa, University of Alba Iulia, Romania
(2007) The Banach Journal of Mathematical Analysis (BJMA) dedicated two Special Issues to “The 30th anniversary of Th. M. Rassias’ stability theorem”
(1991) Fellow of the Royal Astronomical Society, London, UK
(1989 – 1991) Outstanding Faculty Member, University of La Verne California (Athens Campus)
(1987) Accademico Ordinario, Accademia Tiberina, Roma, Italy
(1985, 1986) Teacher of the year, University of La Verne California (Athens Campus)
(1981) Active Member, The New York Academy of Sciences, New York, USA
(1978 – 1979), (1977 – 1978) Membership offer, Institute for Advanced Study, Princeton, USA, that he could not accept for family reasons
His work extends over several fields of Mathematical Analysis. It includes Global Analysis, Analysis on Manifolds, Calculus of Variations, Nonlinear Functional Analysis, Approximation Theory, Functional Equations, Inequalities, Metric Geometry and their Applications.
Journal of Mathematical Analysis and Applications
Journal of Global Optimization
Applicable Analysis and Discrete Mathematics
Mathematical Inequalities & Applications
Newsletter of the European Mathematical Society
Banach Journal of Mathematical Analysis
Bulletin of the Korean Mathematical Society
Australian Journal of Mathematical Analysis and Applications
Annals of Functional Analysis
Communications of the Korean Mathematical Society,
Montes Taurus Journal of Pure and Applied Mathematics
Further Research Activity:
Th. M. Rassias has delivered lectures in several universities including: Harvard University, USA – Massachusetts Institute of Technology, USA – Yale University, USA – Princeton University, USA – Stanford University, USA – Université de Montréal, Canada – University of Michigan, USA – University of Toronto, Canada – Imperial College, London, UK – Technion – Israel Institute of Technology, Haifa, Israel – Université Paris Dauphine, France – Technische Universität Berlin, Germany – Universität Göttingen, Germany – Scuola Normale Superiore, Pisa, Italy – University of Rome “La Sapienza”, Italy – University of Torino, Italy – University of Bologna, Italy – University of Barcelona, Spain – University of Milan, Italy – University of Niš, Serbia – University of Bucharest, Romania.
He has delivered lectures in several Conferences and Congresses in USA, Europe and Asia.
This Special Issue aims to deal essentially with the theory and applications of the areas developed and advanced by Professor Themistocles M. Rassias and his research collaborators. We invite high-quality original research papers, as well as survey papers related to the topics of this Special Issue.
We look forward to receiving your contributions.
Best wishes,Prof. Dr. Hari Mohan Srivastava ,
Prof. Dr. Gradimir V. Milovanovic,
Prof. Dr. Yilmaz Simsek
Manuscript Submission Information
Manuscripts should be submitted by sending an email (including a cover letter to one of the guest editors, PDF and TeX files of manuscript) to the following email address: firstname.lastname@example.org.
Manuscripts may also be submitted by sending an email to the email address of the guest editors. While submitting your manuscript, do not forget to notify the guest editor by a cover letter which states that your manuscript is for the special Issue: “Dedicated to Professor Themistocles M. Rassias on the occasion of his 70th Birthday” of Montes Taurus Journal of Pure and Applied Mathematics (ISSN 2687-4814).
Manuscripts must be compatible with the TeX style of the journal. The authors may download TeX style here.
Remark that the following sentence: “This paper is dedicated to Professor Themistocles M. Rassias on the occasion of his 70th Birthday.” must be inserted in the “Acknowledgements” section of the manuscript.
All papers will be peer-reviewed. Accepted papers will be published continuously in the journal (as soon as accepted) and will be listed together on the special issue website. Research articles, review articles as well as short communications are invited. For planned papers, a title and short abstract (about 300 words, see also (FOR AUTHORS section)) can be sent to the Editorial Office for announcement on this website.
Submitted manuscripts should not have been published previously, nor be under consideration for publication elsewhere (except conference proceedings papers). All manuscripts are thoroughly refereed through a single-blind peer-review process. A guide for authors and other relevant information for submission of manuscripts is available on
The Montes Taurus Journal of Pure and Applied Mathematics is published at least twice a year and also this journal is free of charge (For details, see: https://mtjpamjournal.com/). Consequently, this special issue will be published as a 3rd issue regardless of the regular issues of our journal.
Keywords for this special issue:
- Nonlinear Analysis,
- Global Analysis,
- Approximation Theory,
- Functional Analysis,
- Functional Equations,
- Inequalities and their Applications
- Real and Complex Analysis;
- Integral Equations and Integral Transforms;
- Higher Transcendental Functions and Their Applications;
- q-Series and q-Polynomials;
- Analytic Number Theory;
- Analytic and Geometric Inequalities;
- Probability and Statistics;
- Inventory Modeling and Optimization;
- Ordinary Differential Equations;
- Difference Equations;
- Partial Differential Equations;
- Fractional Differential Equations;
- Stochastic Differential Equations;
- Time-Scale Dynamic Equations;
- Related Topics on Differential Equations.